| Model Number |
4092-52 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a generator change, when the doctor was dissecting the right ventricular (rv) lead from the pocket asystole the patient experienced asystole.The rv lead was hooked up to the analyzer and exhibited undefined high impedance and high thresholds and was confirmed to be fractured.The lead was capped and replaced with a leadless implantable pulse generator (ipg) for tracking and ventricular support.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: addr01 ipg; implant date: (b)(6) 2016.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that when the physician removed the ipg from the device pocket, impedance rose high out of range and the rv lead was unable to maintain capture.